# SDR UIEA2019100705667

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,430 hours, 18,708 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Idg Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE. ( CLEARED STATUS MESSAGE IAW AMM 31-41-00. )
